Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Topological spaces with point-networks


Author: Zoltán T. Balogh
Journal: Proc. Amer. Math. Soc. 94 (1985), 497-501
MSC: Primary 54E20; Secondary 54D18, 54E35
DOI: https://doi.org/10.1090/S0002-9939-1985-0787901-1
MathSciNet review: 787901
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce the notion of a point-network and prove that in $ {T_1}$ spaces having a point-network, countable pseudocharacter implies stratifiable. As a corollary, there follows Reed's theorem that a $ {T_1}$ space is metrizable if and only if it has an open point-network.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E20, 54D18, 54E35

Retrieve articles in all journals with MSC: 54E20, 54D18, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0787901-1
Keywords: Point-network, collectionwise normal, stratifiable, metrizable
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society